Los Alamos National Laboratory
Phone| Search
T-5 HomeResearchPublications › cozic-2001-analysis
› Contact › People › Research
› Projects › Highlights › Publications
› Jobs › Visitor Info

Cite Details

M. I. Cozic, M. N. Le Roux and R. Loubčre, "Analysis of a complete discrete finite element method for a free boundary diffusion problem with absorption", J.Comp.Appl.Math., vol. 134, pp. 143--164, 2001

Abstract

Convergence of truncation methods is obtained for a free boundary problem in R2 with an absorption depending on space and time. Error estimates are derived for the discretization, in space by a P1-finite element method and in time by a backward Euler method

BibTeX Entry

@article{cozic-2001-analysis,
author = {M. I. Cozic and M. N. Le Roux and R. Loub\`{e}re},
title = {Analysis of a complete discrete finite element method for a free boundary diffusion problem with absorption},
year = {2001},
urlpdf = {http://math.lanl.gov/Research/Publications/Docs/cozic-2001-analysis.pdf},
journal = {J.Comp.Appl.Math.},
volume = {134},
pages = {143--164}
}